MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22608-BLU
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a "hwbbt" error was displayed on the receiver.No product or data was provided for evaluation.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The receiver was returned for evaluation.An external visual inspection was performed and failed due to the usb connector being contaminated.A receiver charge and boot test was performed and passed.Functional tests were performed and passed all relevant tests.The receiver data log was downloaded for review and hardware errors along with ¿screen error alarm¿ were observed.Also, ntc fault was observed.The receiver case was opened for an internal visual inspection and it passed.The reported event of an error icon display was confirmed during log review.A probable cause could not be determined.No injury or medical intervention was reported.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key8581943
Report Number3004753838-2019-039455
Device Sequence Number1941632
Product Code MDS
UDI-Device Identifier10386270000207
UDI-Public10386270000207
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608-BLU
Device Catalogue NumberSTK-PR-BLU
Device Lot Number5229188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR
Patient Weight54